| Catalog Number |
386861 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/25/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd us cathena 22gx1.00in straight bc blood leaks out of control plug it was reported by the customer that blood control valve isn't working and is bleeding back past the hub - leaking on patients.Verbatim: blood control valve isn't working and is bleeding back past the hub - leaking on patients.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
Our quality engineer inspected the 5 representative samples submitted for evaluation.The reported issue of blood leaks out of control plug was confirmed.Analysis of the samples showed no damage or defects.Samples were subjected to a blood escape time test and the results passed.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Corrective actions have been initiated, and a manufacturing root cause has been identified for this failure mode.Actions have been made to address the issue.The reported lot number was manufactured before the action implementation date.